# SDR AXSA20120313002

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N115WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110451
- Aircraft time: 21,470 hours, 28,771 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21905D4
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CAE - ON GEAR EXTENSION GOT A HYDRAULIC FLUID LIGHT.  TURNED MANUAL GEAR EXTENSION TO EMERGENCY.  SHORTLY THEREAFTER GOT HYDRAULIC WARNING LIGHT.  MANUALLY PUMPED GEAR AND VERIFIED THREE GREEN.  ON EXIT FROM RUNWAY BRAKES WERE MARGINAL AND TUG WAS CALLED.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND A CRACKED HYDRAULIC LINE FITTING IN THE RIGHT NACELLE AT THE PRESSURE SWITCH AND A LEAKY "T" FITTING  AT THE FORWARD PRESSURE TRANSDUCER IN THE NOSE WHEEL WELL.  BOTH FITTINGS WERE REPLACE WITH NEW AND SYSTEM WAS SERVICED AND TESTED PER THE APPROPRIATE MAINTENANCE MANUAL T.O. 1C95A-2-4 SECTION 2 AND 4.  AIRCRAFT RETURNED TO SERVICE.  CRACKED FITTING PART NUMBER MS21905D4 AND LEAKING FITTING PART NUMBER MS21905D5 WERE REPLACED.
